# SDR ASOA201708281881

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: SH670531110612
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AVIONICS BAY BULKHEAD AT FS 235.00 HAS (1) EA FASTENER CORRODED AND POSSIBLE STRUCTURE AROUND FASTENER CORRODED AT RBL3, APPOX 6"HIGH FROM LOWER SKIN. COMPLIED WITH EC/TC REO 670-53-11-1307 AND REO 670-53-11-1307.
